# SDR ORJA9697

- Difficulty date: November 6, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N833RA
- Make and model: Doug DC-9-83
- Aircraft serial: 53045
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 60030451
- Condition: Discharged
- Location: Tailcone
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

TAILCONE EMERGENCY LIGHTS INOP.  REMOVED AND REPLACED BATTERY PACK IN TAILCONE EMERGENCY LIGHTS.  OPS NORMAL.  (M)
